RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 209, Number 12  


Central extensions of free periodic groups
S. I. Adian, V. S. Atabekyan
3
Billiard books model all three-dimensional bifurcations of integrable Hamiltonian systems
V. V. Vedyushkina, I. S. Kharcheva
17
A universal criterion for quasi-analytic classes in Jordan domains
R. A. Gaisin
57
The zeros of determinants of matrix-valued polynomials that are orthonormal on a semi-infinite or finite interval
Yu. M. Dyukarev
75
Regular subcategories in bounded derived categories of affine schemes
A. Elagin, V. A. Lunts
87
Newman cyclotomic polynomials, refinable splines and the Euler binary partition function
V. Yu. Protasov, Ya. Wang
117
Generalised Kummer construction and the cohomology rings of $G_2$-manifolds
I. A. Taimanov
139
The existence of a two-dimensional bounded system with continual and coinciding spectra of frequencies and of wandering exponents
E. M. Shishlyannikov
149
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019